Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Modified Poisson kernels on rank one symmetric spaces
HTML articles powered by AMS MathViewer

by Anna Maria Mantero PDF
Proc. Amer. Math. Soc. 77 (1979), 211-217 Request permission

Abstract:

An extension is obtained to the case of a real rank one noncompact symmetric space G/K of the solution of the following problem on half-spaces: given an arbitrary continuous function $f(x)$ on ${{\mathbf {R}}^n}$, is it possible to find a function F on ${{\mathbf {R}}^n} \times {{\mathbf {R}}^ + }$ such that $F(x,y)$ is continuous for $y > 0$, harmonic for $y > 0$ and such that $F(x,0) = f(x)$?
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 31C05, 43A85
  • Retrieve articles in all journals with MSC: 22E30, 31C05, 43A85
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 211-217
  • MSC: Primary 22E30; Secondary 31C05, 43A85
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542087-0
  • MathSciNet review: 542087